# SDR ASAA0210145

- Difficulty date: June 7, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEELBEAM AT BS 677-727, LEFT BUTTOCK LINE 8 CORRODED.  REPAIRED REAR KEELBEAM PER EA.  (M)
